Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: suicidal ideation markwell

Posted by Zyprexa on October 13, 2009, at 7:26:40

In reply to Re: suicidal ideation, posted by markwell on October 12, 2009, at 15:02:10

You should give the zyprexa anouther try. Maybe at a lower dose. The paxil might be making you tired too. And it does not sound like its helping. Even if the zyprexa makes you tired, you would be getting sleep! A little tired is better than suicide, and a trip to the hospital.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Zyprexa thread:920609
URL: http://www.dr-bob.org/babble/20091012/msgs/920767.html